Alert archive / Oklahoma / Flash Flood Warnings in 2024

Flash Flood Warning 9, NWS Tulsa, OK

May 7, 2024Benton County, Arkansas; Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 7, 2024, 1:09 AM CDT for Benton County, Arkansas; Delaware County, Mayes County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2024, 1:09 AM CDT (06:09 UTC)
Expired
May 7, 2024, 5:15 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
1.3
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted.

996 
WGUS54 KTSA 070609
FFWTSA
ARC007-OKC041-097-071015-
/O.NEW.KTSA.FF.W.0009.240507T0609Z-240507T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
109 AM CDT Tue May 7 2024

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northwestern Benton County in northwestern Arkansas...
  Delaware County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...

* Until 515 AM CDT.

* At 109 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jay...                             Pryor...
  Pryor Creek...                     Grove...
  Gravette...                        Chouteau...
  Locust Grove...                    Salina...
  Langley...                         Adair...
  Spavinaw...                        Disney...
  Pensacola...                       Hoot Owl...
  Chloeta...                         Spavinaw State Park...
  Cherokee State Park...             Rose...
  Leach...                           Honey Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3608 9544 3640 9544 3651 9510 3651 9501
      3654 9501 3666 9464 3665 9462 3650 9462
      3650 9423 3617 9501 3617 9513

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 12:45 AM CDT, 24 minutes earlier.

Area forecast discussion, May 7, 12:45 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1245 AM CDT Tue May 7 2024

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 1018 PM CDT Mon May 6 2024

Isolated convection forming ahead of the main squall line will
pose the highest risk for strong tornadoes over the next few
hours. Otherwise, squall line will sweep across much of the area
except possibly far southeast Oklahoma overnight, with damaging
winds and some embedded tornado threat. Made minor changes to pops
over the next few hours, with the rest of the forecast on track at
this time.

&&

.LONG TERM...
(Tuesday through Monday)
Issued at 128 PM CDT Mon May 6 2024

Tuesday is expected to be a relatively quiet day weather-wise across eastern Oklahoma and
western Arkansas as weak high pressure prevails. The next chance of storms will come
on Wednesday as a cold front moves through the region. These storms will likely fire
up earlier in the day near the cold front approaching Highway 75 in eastern Oklahoma
by early afternoon. All modes of severe weather will be possible as this system moves
through the area as well.

Dry weather is forecast later in the week and into the weekend with temperatures near
normal for this time of year. Shower and storm chances increase late in the weekend
with the approach of a mid-level shortwave.

&&

.AVIATION...
(06Z TAFS)
Issued at 1226 AM CDT Tue May 7 2024
TSRA had cleared KBVO and VFR elements are expected to prevail at
that site for the valid period. TSRA at KTUL/KRVS to end early
in the period, and may be followed with a brief period of MVFR
cigs. From there, VFR elements are expected to prevail for the
remainder of the period. More uncertainty to timing/duration of
convection at KMLC so will just add a tempo group for a few hours
from 07z-09z and will include a period of MVFR cigs through 15z.
VFR elements to prevail for the remainder of the period. Similar
time frame and like elements expected across the AR sites, though
tempo groups at KFSM will go an hour or so later. Expect VFR
elements to prevail after 15z at the AR sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  61  83  53 /  10  10  30   0
FSM   86  65  87  57 /  10   0  60  40
MLC   85  66  86  56 /  10   0  30  20
BVO   81  56  81  48 /  10  10  20   0
FYV   83  61  83  51 /  10  10  70  30
BYV   82  59  82  53 /  10   0  70  30
MKO   81  61  84  53 /  10  10  50  20
MIO   80  58  80  50 /  10  10  60  10
F10   82  62  85  53 /  10  10  30  10
HHW   84  66  85  59 /  10  10  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ054>067.

AR...None.
&&

SHORT TERM...05
LONG TERM....10
AVIATION...23
Hazardous weather outlook, May 6, 5:19 PM CDT, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 PM CDT Mon May 6 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 PM CDT Mon May 6 2024

...SIGNIFICANT SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 PM..

	AREA AT GREATEST RISK...Northeast Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms have developed across western Oklahoma as of
late afternoon. These storms will spread east and expand in
coverage by early evening. Severe weather is expected into
northeast Oklahoma by early to mid evening and will steadily
spread east through the early morning hours Tuesday. Conditions
will support significant severe weather, especially during the
evening into early morning hours. Tornadoes are likely, especially
during the evening hours, including the risk for strong long
track tornadoes. Additionally, large hail and locally damaging
winds are expected to occur, with this risk expanding east
through the early morning hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential.
THURSDAY through SUNDAY...No Hazards.

EXTENDED DISCUSSION...
A few severe storms may develop as early as Wednesday morning,
but a more widespread severe weather risk is expected Wednesday
afternoon as a cold front sweeps east. Locations south and east
of Interstate 44 have the highest severe weather potential on
Wednesday. Thunderstorm chances will end on Thursday with dry and
mild weather for late week into the weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Spotter activation is expected this evening into the overnight
hours. Additionally, given the potential for damaging storms,
the need for mutual aid and additional staffing should be
considered.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 6, 11:57 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1157 PM CDT Mon May 6 2024

ARZ001-002-010-070545-
Carroll AR-Benton AR-Washington AR-
1157 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT BENTON...NORTHWESTERN CARROLL
AND NORTHWESTERN WASHINGTON COUNTIES THROUGH 1245 AM CDT...

At 1156 PM CDT, Doppler radar indicated a strong thunderstorm near
Siloam Springs, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Siloam Springs...
Eureka Springs...                 Bella Vista...
Lowell...                         Pea Ridge...
Gentry...                         Tontitown...
Gravette...                       Cave Springs...
Decatur...                        Highfill...
Garfield...                       Gateway...
Springtown...                     Northwest Arkansas Regional Air...
Cincinnati...                     Hiwasse...

This includes Interstate 49 between mile markers 73 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3601 9453 3650 9462 3650 9384 3640 9374
TIME...MOT...LOC 0456Z 229DEG 48KT 3615 9454

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 7, 12:04 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1204 AM CDT Tue May 7 2024

ARZ001-OKZ057-060>064-066-067-070-070530-
Benton AR-Tulsa OK-Muskogee OK-Craig OK-Okmulgee OK-Rogers OK-
Delaware OK-Mayes OK-Creek OK-Wagoner OK-
1204 AM CDT Tue May 7 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...
SOUTHEASTERN CRAIG...SOUTHERN ROGERS...DELAWARE...NORTHEASTERN
CREEK...MAYES...WAGONER...NORTHWESTERN MUSKOGEE...NORTHERN OKMULGEE
AND TULSA COUNTIES THROUGH 1230 AM CDT...

At 1203 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Disney to 4 miles southwest of Mounds.
Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Jay...                            Pryor...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Pryor Creek...
Catoosa...                        Grove...
Verdigris...                      Chouteau...
Haskell...                        Inola...
Kiefer...                         Locust Grove...

This includes Interstate 44 between mile markers 193 and 275.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3646 9451 3616 9507 3616 9512 3613 9512
      3577 9578 3580 9637 3599 9636 3667 9497
      3667 9493
TIME...MOT...LOC 0503Z 294DEG 23KT 3647 9500 3582 9610

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, May 7, 12:05 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1205 AM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     Hail             5 ESE Slick             35.74N 96.18W
05/07/2024  M0.88 Inch       Okmulgee           OK   Storm Chaser

&&
Local storm report, May 7, 12:29 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1229 AM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     Flash Flood      3 SE Tulsa              36.10N 95.89W
05/07/2024                   Tulsa              OK   Storm Chaser

            Flooding at 41st and Memorial.

&&
Local storm report, May 7, 12:35 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1235 AM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     Tstm Wnd Gst     Okmulgee                35.62N 95.96W
05/07/2024  E60 MPH          Okmulgee           OK   Storm Chaser

            50 to 60 mph winds reported near Okmulgee by
            broadcast media storm chaser.

&&
Special weather statement, May 7, 12:45 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1245 AM CDT Tue May 7 2024

ARZ001-002-OKZ062-063-067>069-070615-
Carroll AR-Benton AR-Adair OK-Cherokee OK-Delaware OK-Mayes OK-
Wagoner OK-
1245 AM CDT Tue May 7 2024

...STRONG THUNDERSTORMS WILL IMPACT BENTON...NORTHWESTERN CARROLL...
SOUTHERN DELAWARE...SOUTHEASTERN MAYES...NORTHWESTERN ADAIR...EAST
CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES THROUGH 115 AM CDT...

At 1244 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of Hiwasse to 5 miles north of
Porter. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Rogers...                         Bentonville...
Tahlequah...                      Siloam Springs...
Wagoner...                        Bella Vista...
Lowell...                         Pea Ridge...
Gentry...                         Gravette...
Cave Springs...                   Decatur...
West Siloam Springs...            Colcord...
Kansas...                         Okay...
Hulbert...                        Highfill...
Garfield...                       Gateway...

This includes Interstate 49 between mile markers 81 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3621 9430 3622 9433 3620 9434 3610 9455
      3583 9507 3592 9565 3650 9446 3650 9373
TIME...MOT...LOC 0544Z 289DEG 36KT 3648 9440 3594 9549

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 11:09 PM CDTSevere Thunderstorm WarningTSABenton66 min
May 6, 11:35 PM CDTSevere Thunderstorm WarningTSABenton25 min
May 6, 11:57 PM CDTSpecial Weather StatementTSABenton48 min
May 7, 12:45 AM CDTSpecial Weather StatementTSABenton30 min
May 7, 12:54 AM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
May 7, 1:13 AM CDTSpecial Weather StatementTSABenton47 min
May 7, 1:54 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington51 min
May 7, 1:58 AM CDTSpecial Weather StatementTSACarroll47 min
May 7, 2:14 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian46 min
May 7, 2:26 AM CDTTornado WarningTSACrawford, Washington34 min
May 7, 2:39 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Madison, Washington3 hr
May 7, 2:47 AM CDTTornado WarningTSACrawford, Franklin, Sebastian43 min
May 7, 2:57 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian48 min
May 7, 3:01 AM CDTSevere Thunderstorm WarningTSASebastian44 min
May 7, 3:01 AM CDTTornado WarningTSAMadison, Washington29 min
May 7, 3:06 AM CDTTornado Warning Tornado observedTSAFranklin, Madison28 min
May 7, 3:11 AM CDTFlash Flood WarningTSACrawford, Sebastian4 hr
May 7, 3:17 AM CDTSevere Thunderstorm WarningTSAFranklin13 min
May 7, 3:57 AM CDTSpecial Weather StatementTSAFranklin48 min
May 7, 4:50 AM CDTSpecial Weather StatementTSAMadison40 min
May 6, 7:59 PM CDTSpecial Weather StatementTSAOsage31 min
May 6, 8:19 PM CDTSpecial Weather StatementTSAOsage26 min
May 6, 8:21 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee54 min
May 6, 8:27 PM CDTSpecial Weather StatementTSAPawnee33 min
May 6, 8:31 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 6, 8:34 PM CDTTornado WarningTSAOsage26 min
May 6, 8:49 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee41 min
May 6, 8:56 PM CDTTornado WarningTSAOsage, Pawnee49 min
May 6, 9:03 PM CDTSevere Thunderstorm WarningTSAOsage42 min
May 6, 9:14 PM CDTTornado WarningTSAOsage31 min
May 6, 9:17 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa58 min
May 6, 9:35 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSAOsage, Washington40 min
May 6, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more47 min
May 6, 10:03 PM CDTSpecial Weather StatementTSAWagoner42 min
May 6, 10:06 PM CDTTornado WarningTSAWashington12 min
May 6, 10:13 PM CDTSevere Thunderstorm WarningTSANowata32 min
May 6, 10:25 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Wagoner50 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers45 min
May 6, 10:42 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Pawnee, Rogers and 2 more48 min
May 6, 11:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
May 6, 11:08 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
May 6, 11:18 PM CDTSpecial Weather StatementTSACherokee42 min
May 6, 11:19 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner5 hr
May 6, 11:21 PM CDTTornado WarningTSACreek, Okfuskee39 min
May 6, 11:32 PM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa28 min
May 6, 11:37 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
May 6, 11:50 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee4 hr
May 6, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee50 min
May 7, 12:04 AM CDTSpecial Weather StatementTSADelaware, Mayes, Tulsa, Wagoner26 min
May 7, 12:08 AM CDTTornado WarningTSACreek, Okmulgee52 min
May 7, 12:24 AM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
May 7, 12:38 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee52 min
May 7, 12:44 AM CDTTornado WarningTSAMuskogee, Okmulgee33 min
May 7, 1:01 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee44 min
May 7, 1:12 AM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee3 hr
May 7, 1:15 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah45 min
May 7, 1:29 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee4 hr
May 7, 1:32 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Wagoner4 hr
May 7, 1:38 AM CDTSpecial Weather StatementTSAMcIntosh52 min
May 7, 1:40 AM CDTTornado WarningTSACherokee35 min
May 7, 2:28 AM CDTRiver Flood WarningTSACherokee12 hr
May 7, 2:31 AM CDTRiver Flood WarningTSAAdair, Delaware6 hr
May 7, 2:32 AM CDTRiver Flood AdvisoryTSACherokee, Delaware18 hr
May 7, 2:34 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware6 hr
May 7, 2:34 PM CDTRiver Flood AdvisoryTSACherokee38 hr

Nearby

Flash Flood Warnings in Oklahoma, 2024Flash Flood Warnings in Arkansas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.